# SDR FDEA201708222297

- Difficulty date: August 22, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 95,831 hours, 40,294 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 35J32700
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR MANF NR 2 FAIL. AFTER TAKEOFF. AIR TURN BACK. R&R CLAMP ASSY PER MM 36-14-02-4 IN LEFT WHEEL WELL JUST FWD OF BULKHEAD.
